Has Any1 Eva Had The DEPO SHOT

7 Replies
Ceno - June 28

I know this really isn't the forum to be asking, but I figured women here have been on some form of birth control, so their responses would be helpful. I just took my first Depo Shot on the 19th of June, two days after my period. I did this in order to delay fertility for a few months, because I want my baby to be born during a certain time. Has anyone been on Depo and had trouble conceiving after?

 

JESS1980 - June 29

Hi Ceno! I used DEPO about 5 years ago. I took the shots for about a year, then I switched over to birth control pills. I actually got pregnant while taking the birth control pills, so I guess you could say that I had NO trouble conceiving! :-)

 

Emma2 - June 29

Depo is the worst from to delay anything because just one shot can make you infertile for upto 18 months. So many women in this forum have stopped it for months or over 1 year and have still not been able to concieve because they arent ovulating!

 

Ceno - June 29

To Emma2--- I've read and heard that herbal supplements will induce menstruation, thus ovulation.

 

Emma2 - June 29

Not true one bit Ceno. Try taking some examples credible studies. Herbal meds have not been scientifically studied to just so. They precribe in the UK depo for teens and repeat abotioners for the same reason I mentioned in my previous post. You plan on staying infertile for over a year then continue taking the shot.

 

Erynn21 - July 5

I think Depo is the absolute worst form of b.c. any woman could take I did it for a year and it wacked out my system really bad, I guess you could say it worked because you can't get pregnant if you don't want s_x, it ruined my s_x drive for about 18 months. I also would not bleed for 2 months then have heavy bleeding for 1 month, talk about fun. I would not recommend it, find something else. I think it sucks.

 

Mandy - July 5

i was on Depo for almost 4 years.Stoped it July 2005. Went on BC for a month then stoped.I Found out i was Preg New years. So for some it doesnt cause being infertile.Good luck

 

fifijeep - July 5

Hi, I was on depo for a year, period finally came 8 months after last shot. I had light spotting for about a month straight, then no periods the rest of the time. My periods became very irregular so I used the NuvaRing for a month and then got preg in Feb. and miscarried in Apr. There's no explanation why and I know it doesn't effect everyone, but for me, I blame the depo for messing up my system. No more hormone shots or pills for me. ever. I also have a friend who took just one shot, and ended up having seizures and short-term memory loss. She got pregnant later, but doesn't remember her own daughter or husband. On the other hand, my sister has been on the shot for 6 yrs straight and loves it with minimal side effects. It's definitely not a good 'temporary' birth control but it really effects every body differently. gl!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?